MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 9WX10L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 9WX10L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 9WX10L
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/09/2025, an arthrex subsidiary employee reported via email that the ar-8717ds-0910 dynanite nitinol staple implant system had the drill bit stuck in the drill guide.The case was completed using another ar-8717ds-0910 dynanite nitinol staple implant system.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 06/23/2025: this event occurred in a four-corner fusion procedure on (b)(6) 2025.No delays were reported, and no additional anesthesia was required during the surgery.There were no instances of instrument or implant breakage, and therefore, no fragments needed to be retrieved.The patient did not experience any adverse effects or significant damage during or after the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion and/or prying/leveraging the devices during use.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 9WX10L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22385891
Report Number1220246-2025-02705
Device Sequence Number8761742
Product Code JDR
UDI-Device Identifier00888867288058
UDI-Public(01)00888867288058(11)240501(17)290430(10)4114140753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 9WX10L
Device Catalogue NumberAR-8717DS-0910
Device Lot Number4114140753
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown